Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is taking antibiotic an d mantair cause skin rash?

Sir/ Madam Greetings. My son age 3 and half year weight 14 Kg having fever. Doctor prescribed Amoxicillin-+ Potasium Clavulanic Oral suspension along with Montair LC Kid (Montelukast Sodium & Levocetirizine Dihydrocholoride Syrup) and Ibusesic Plus. After taking one dose his skin become redish. It is due to Antibiotic or Montair LC Kid. Thanking you with regards amit srivastava
Thu, 27 Oct 2016
Report Abuse
Question is related to
Drug/Medication ,   ,  
Medical Topics
Internal Medicine Specialist 's  Response
Thank you sharing your problem.In your child"s case rash is more likely due to Amoxicillin .Any drug can cause allergic rash as a matter of fact.In a viral disease called Infectious Mononucleosis administration of amoxicillin is known to cause rash.And many viral fevers cause rash during the course of illness and they may also be noticed after medications by chance
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Dr. Grief My daughter has had some type of allergic reaction recently. She has a rash that started on her arm and has since spread over her body. She went to the emergency room two nights in a row and the doctors have said that it could possibly be insects maybe dust mites or bed bugs. They treated her with antibiotics and a topical cream. Her apartment manager called Terminix and they could not find anything. What do you suggest we do?

doctor1 MD

about 3 months ago I raked by leg across a metal bar, but it didn t break my skin and i deep painful bruise began about a months later a strange rash broke out around the area and it started to spread around the bruised area. The rash looks a lot like my mom psoriosis (I am not sure I am spelling that right). The rash occassionally hurts pretty deep and it itches at times. I have tried triple antibiotic cream. It will seem to start to heal and go away then flares back up. Now a very simular rash has spread to my leg, but that rash is not at all painful

doctor1 MD

Our family is all taking Malarone as we went to an island with the potential for malaria. We have all come down with various rashes. One on the back of the thigh (painful and two red stripes), the others behind the knees and in the armpits. This has never happened to us before. Could this be from the medication, sun, or something like ringworm or scabies?

Recent questions on  Enantiopure drugs

doctor1 MD

This morning, after getting out of the shower I flatuated and watery bowels secreted from my anus. I did not think much of it, cleaned up, and went out for a cigarette. I came back inside and sat down at my computer and immediately felt horrible. I started into a cold sweat--sweating profusely. I called my dad and as soon as he answered I started dry-heaving. Any ideas as to what caused this? I m 16 years old on a daily dose of Nortriptaline(10 mg before bed) and Lexapro (10mg before bed). My doctor just upped my dosage of Lexapro from 5mg to 10mg not too long ago as well.

doctor1 MD

My 9yrold son was treated for strep throat/scarlet fever yesterday morning. He had been fevering, vomiting,sore throat, rash and headache since Saturday. He s taken 4 doses of amoxicillan now. His fever stayed down so far today, but his rash is everywhere now and itching. He has started complaining that his scrotum is sore to the touch and when he urinates (and the area is very red and inflamed with rash). So, his doctors and pharmacists are trying to conclude if it could be related to the strep or if he may be having a reaction to the meds and needs to change to something else. Any insight on the matter would be greatly appreciated. Thanks.

doctor1 MD

Umm, i sing extreme metal songs. It was like 2 months ago i had to sing for a concert, after which i had this problem with my throat. It started with a discomfort and a kinda something stuck in my throat feeling. When inspected i found small granules developed in my posterior oropharynx region. I thought maybe it was the case of overuse of vocal chords and something related with it... (i had similar problems related to it a year ago, took voice rest for about two weeks plus AMOXICILLIN case: ACUTE laryngitis and got rid of it) I did voice rests, took amoxicillin for couple of days and i stopped... which i shouldn t have done. It went good for couple of days but the discomfort continued... I ve stopped singing and try not to speak more. After about a month,i visited a doc, he said its the case of CHRONIC pharyngitis. He prescribed AMOXICILLIN, CETIRIZINE for a week... but the granules are still there. They are itchy. The dry cough kinda feel is omnipresent. Whenever i take dairy products, i get this dry cough kinda feeling that causes the discomfort. It comes and goes... Even foods that are not that spicy causes the discomfort. I cough but mostly saliva. The doc says the problem is related with my nose, now i m on to CLAVAM 625 starting today... he says i gotta get operated for the solution. says the granules are the result of the nasal infection... when the nasal part is done the granules will subside themselves... The doc says its not too serious, but i still have the discomfort... Is it because i didn t took the proper dose for AMOXICILLIN that the granules are still there??? Suggestions please. Thank you.

doctor1 MD

My daughter was in the hospital this week with blood pressure 200/148. she was there for two days and they sent her home with 148/98. She was taking 10 mg lisinopril and said to take two. She has monitored her blood pressure and the lower number keeps going up. It is now 148/119. She has no chest pains, shortness of breath, etc. They said the high pressure was due to a combination of meds particularly with phenylephrine. She also takes Keppra and Flonaise.
Does she need to go to emergency or can she wait to see if her blood pressure stablizes. thank you.

doctor1 MD

I HAVE COUGH AND FORMING PHULGUM MAINLY AT NIGHT. THROAT IS ALWAYS CHOCKED

doctor1 MD

I have cough and bad throat. looks like infection as citzine A and broncorex are not working. In the past, have been prescribed Azee , but can't remember if it was 250 mg or 500 mg? Which should I take? Or is there a better alternative to azee?

doctor1 MD

Have tight chest, dry cough , phlegm, tiredness , fever, headache and sore limbs, should I take a course of cephalexin 500 mg?